# SDR DALA2014090804946

- Difficulty date: September 6, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 42,134 hours, 13,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR STRUCTURE SKATE ANGLE, BS 720 - 740, RBL 63.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  R & R SKATE ANGLE, ZEE, ON MAIN CABIN AT STA 670 TO 760, RBL 63, REF SRM.
